# SDR REXA2015012300070

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 23,655 hours, 21,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE SEALS ARE MISSING.  REINSTALLED TAMPER PROOF SEALS IAW AMM 25-30-00 PAGE 5.
